MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9270
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxzero multi-fuse extension set with needleless connector had leakage.The following information was provided by the initial reporter: experiencing more issues with their filter sets (tpn leaking).
 
Event or Problem Description
No additional information provided.
 
Additional Manufacturer Narrative
Seven samples of product mz9270 were submitted for quality evaluation.Visual inspection was conducted and no damages or abnormalities were identified.A fluid push was then attempted on the fluid lines using a sample bd needleless syringe filled with water.Each line of all the tri-fuse samples flowed with no issues.The customer complaint of leakage / flow issues - fluid blockage could not be verified.A root cause for the issues could not be determine because the failure could not be replicated.When conducting the investigation some thicker fluid was released when initially conducting the fluid push, but there was no occlusion that remained in the samples.The customer reported that the medication being used was tpn.Based on the details the customer provided and the fluid initially seen when conducting a fluid push.It is possible that the tpn caused the leakage / flow issues - fluid.

Brand Name
BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22800380
Report Number9616066-2025-02400
Device Sequence Number8563717
Product Code FPA
UDI-Device Identifier10885403240737
UDI-Public(01)10885403240737
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9270
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown